Company logo
Get Listed
Male | 20

Is my UTI gone after taking antibiotics?

So I was peeing alot and having discomfort and was then put on antibiotics for 3 days and used this stuff to make my urine turn orange. At the end I had felt shaky and and went to the ER and they checked my urine and it was clean then gave me some more of the stuff that turns my urine orange. I then felt better for like a week and a half and went back to my old habits of not really drinking water and only drinking energy drinks and i was taking a shower like every other day besides for one time ware i didnt take one for 3 days then had to go to the bathroom before going to bed 2x the the next night 5x so that same day I got to the docters again and he gave me 10 days of antibiotics and now I'm at the end of those and still shaking when I'm slightly cold but my urine has little to no discomfort and I'm no longer getting a feeling in my bladder (the feeling didn't hurt) the doctors first said it was a uti then urinitis or urithritis or something like that I just want another opinion and to make sure I'm ok

1 Answer
Dr. Neeta Verma's profile picture

Dr. Neeta Verma

Urologist

14 years of experience

Answered on 19th Feb '24

Based on your description of the symptoms, it might be that you had an acute urinary tract infection and antibiotics were used to treat it. Drinking plenty of water is needed and energy drinks should be avoided because dehydration can make UTI symptoms worse. If you are still shaking or experience other similar symptoms after the treatment, you should go to the doctor who prescribed the antibiotics to you or see a urologist.
 

Cost Of Related Treatments In Country